# SDR 99UAL900213

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE EGT LIMIT EXCEEDED, HIGH OIL PRESSURE AND HIGH OIL TEMPERATURE.  *S/D*  THE THROTTLE LINKAGE BECAME DETACHED AND NORMAL ENGINE VIBRATION CAUSED THE THROTTLE TO ADVANCE ON ITS OWN.  THE EGT LIMIT WAS EXCEEDED AND THE ENGINE WAS SHUT DOWN.  THE ENGINE WAS CHANGED AND THE AIRCRAFT PUT BACK INTO SERVICE.
